Archiv der Mathematik

, Volume 112, Issue 2, pp 191–203 | Cite as

The Marcinkiewicz multiplier theorem revisited

  • Loukas GrafakosEmail author
  • Lenka Slavíková


We provide a complete proof of an optimal version of the Marcinkiewicz multiplier theorem and discuss a relevant example.


Multiplier theorems Sobolev spaces Interpolation 

Mathematics Subject Classification

Primary 42B15 Secondary 42B25 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



  1. 1.
    Calderón, A.P., Torchinsky, A.: Parabolic maximal functions associated with a distribution, II. Adv. Math. 24, 101–171 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Carbery, A.: Differentiation in lacunary directions and an extension of the Marcinkiewicz multiplier theorem. Ann. de l’ Institut Fourier 38, 157–168 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Carbery, A., Seeger, A.: \(H^p-\) and \(L^p\)-Variants of multiparameter Calderón–Zygmund theory. Trans. AMS 334, 719–747 (1992)zbMATHGoogle Scholar
  4. 4.
    Carbery, A., Seeger, A.: Homogeneous Fourier multipliers of Marcinkiewicz type. Ark. Mat. 33, 45–80 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Fefferman, C., Stein, E.M.: Some maximal inequalities. Am. J. Math. 93, 107–115 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Grafakos, L.: Classical Fourier Analysis. GTM 249, 3rd edn. Springer, New York (2014)Google Scholar
  7. 7.
    Grafakos, L., He, D., Honzík, P., Nguyen, H.V.: The Hörmander multiplier theorem I: the linear case revisited. Ill. J. Math. 61, 25–35 (2017)zbMATHGoogle Scholar
  8. 8.
    Grafakos, L., Oh, S.: The Kato–Ponce inequality. Commun. PDE 39, 1128–1157 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Grafakos, L., Slavíková, L.: A sharp version of the Hörmander multiplier theorem. Int. Math. Res. Not. IMRN (to appear)Google Scholar
  10. 10.
    Herz, C., Rivière, N.M.: Estimates for translation invariant operators on spaces with mixed norms. Stud. Math. 44, 511–515 (1972)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MissouriColumbiaUSA

Personalised recommendations